RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 4, Pages 767–769 (Mi dan41370)  

MATHEMATICS

Adaptive control of partially observable Markov chains with rewards

M. Goessela, Yu. V. Popovb, V. G. Sragovichb

a Central Institute of Cybernetics Academy of Sciences of the GDR, Berlin
b Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (350 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. А. Дородницын
Received: 22.06.1977

Citation: M. Goessel, Yu. V. Popov, V. G. Sragovich, “Adaptive control of partially observable Markov chains with rewards”, Dokl. Akad. Nauk SSSR, 237:4 (1977), 767–769

Citation in format AMSBIB
\Bibitem{GoePopSra77}
\by M.~Goessel, Yu.~V.~Popov, V.~G.~Sragovich
\paper Adaptive control of partially observable Markov chains with rewards
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 4
\pages 767--769
\mathnet{http://mi.mathnet.ru/dan41370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0484691}
\zmath{https://zbmath.org/?q=an:0402.93054}


Linking options:
  • http://mi.mathnet.ru/eng/dan41370
  • http://mi.mathnet.ru/eng/dan/v237/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020